On a theorem of Urbanik
Fundamenta Mathematicae (1958)
- Volume: 46, Issue: 2, page 231-234
- ISSN: 0016-2736
Access Full Article
topHow to cite
topNewman, P.. "On a theorem of Urbanik." Fundamenta Mathematicae 46.2 (1958): 231-234. <http://eudml.org/doc/213509>.
@article{Newman1958,
author = {Newman, P.},
journal = {Fundamenta Mathematicae},
keywords = {differentiation and integration, measure theory},
language = {eng},
number = {2},
pages = {231-234},
title = {On a theorem of Urbanik},
url = {http://eudml.org/doc/213509},
volume = {46},
year = {1958},
}
TY - JOUR
AU - Newman, P.
TI - On a theorem of Urbanik
JO - Fundamenta Mathematicae
PY - 1958
VL - 46
IS - 2
SP - 231
EP - 234
LA - eng
KW - differentiation and integration, measure theory
UR - http://eudml.org/doc/213509
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.